EconPapers    
Economics at your fingertips  
 

Strong Feller property for one-dimensional Lévy processes driven stochastic differential equations with Hölder continuous coefficients

Hua Zhang

Statistics & Probability Letters, 2021, vol. 169, issue C

Abstract: In this paper, under the assumption of Hölder continuous coefficients, we prove the strong Feller property for the solution to one-dimensional Lévy processes driven stochastic differential equations. Our proof is based on the tools of Yamada–Watanabe approximation technique, Girsanov’s theorem and coupling method. Using this approach, the continuous dependence on initial data for the same equations can be also obtained, which is of independent interest.

Keywords: Strong Feller property; Stochastic differential equations; Lévy processes; Hölder continuous coefficients; Yamada–Watanabe function; Continuous dependence of initial data (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715220302777
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:169:y:2021:i:c:s0167715220302777

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2020.108974

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:169:y:2021:i:c:s0167715220302777